6 doctors weighed in:

I have these dry patches on my legs and i dont know what it is or how to cure it. It just suddenly appeared?

6 doctors weighed in
Dr. Felecia Sumner
Family Medicine
3 doctors agree

In brief: Eczema?

It is tough to tell just from your description exactly what these spots could be due to without a physical exam or picture.
However, it is possible your "dry patches" are due to "eczema". This is basically inflammation of the skin cells. You can try an over-the-counter hydrocortisone cream to see if this may help. If not, it would be wise for you have a doctor examine it. Best wishes.

In brief: Eczema?

It is tough to tell just from your description exactly what these spots could be due to without a physical exam or picture.
However, it is possible your "dry patches" are due to "eczema". This is basically inflammation of the skin cells. You can try an over-the-counter hydrocortisone cream to see if this may help. If not, it would be wise for you have a doctor examine it. Best wishes.
Dr. Felecia Sumner
Dr. Felecia Sumner
Thank
1 comment
Dr. Vahe Yetimyan
It can also possibly be psoriasis.
Dr. Jeffrey Juchau
Family Medicine
1 doctor agrees

In brief: Likely Exzema

try some lotions and fatty soaps.
If no help, see your doctor for further help.

In brief: Likely Exzema

try some lotions and fatty soaps.
If no help, see your doctor for further help.
Dr. Jeffrey Juchau
Dr. Jeffrey Juchau
Thank
Dr. Lakhminder Sandhu
General Practice

In brief: POSSIBLE ECZEMA

Dry patches could be due to eczema but sometimes fungal infections and psoriasis can look like eczema .
Physician review would help confirm the diagnosis.

In brief: POSSIBLE ECZEMA

Dry patches could be due to eczema but sometimes fungal infections and psoriasis can look like eczema .
Physician review would help confirm the diagnosis.
Dr. Lakhminder Sandhu
Dr. Lakhminder Sandhu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors